# SDR DALA2017051904094

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 49,473 hours, 16,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BS 959 INOPERATIVE.  TROUBLEHOT IAW FIM B757 33-51-815-802.  FOUND THE FUSE BLOWN ON CHARGER.  R & R THE CHARGER IAW MM 33-51. LIGHT OPS CHECKED GOOD.
